MathSciNet Relay Station
MathSciNet bibliographic data
MR775040 (87b:53048) 53C05 (53C80 55R25 81E13)
Grossman, Bernard; Kephart, Thomas W.; Stasheff, James D. Solutions to Yang-Mills field equations in eight dimensions and the last Hopf map. Comm. Math. Phys. 96 (1984), no. 4, 431–437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement